IBN
Închide

Lista articolelor cu rezumate în limba engleza

Print PDF
Afisarea articolelor: 1-20(440)
2018
1. AUTOR, N.

Properties of Generalized Semi-ideal-based Zero-divisor Graph of Posets

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 3(88), 13-3. ISSN 1024-7696. (Cat. A)
2. BHAT, V., AUTOR, N.

Transparency of Ore extensions over left σ -(S, 1) rings

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 3(88), 21-14. ISSN 1024-7696. (Cat. A)
3. AUTOR, N.

Properties of annihilator graph of a commutative semigroup

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 3(88), 31-22. ISSN 1024-7696. (Cat. A)
4. AUTOR, N.

Regularized gradient-projection algorithm for solving one-parameter nonexpansive semigroup, constrained convex minimization and generalized equilibrium problems

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 3(88), 56-32. ISSN 1024-7696. (Cat. A)
5. JANA , S., MAZUMDER, S.

Quotient Structure and Chain Conditions on Quasi Modules

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 16-3. ISSN 1024-7696. (Cat. A)
6. RAJ, K., ANAND, R.

On statistical convergence in generalized Lacunary sequence spaces

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 29-17. ISSN 1024-7696. (Cat. A)
7. EMELICHEV, V., NIKULIN, Y.

Aspects of stability for multicriteria quadratic problems of Boolean programming

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 40-30. ISSN 1024-7696. (Cat. A)
8. KRAINICHUK, H., SOKHATSKY, F.

Solution and full classification of generalized binary functional equations of the type (3; 3; 0)

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 53-41. ISSN 1024-7696. (Cat. A)
9. KHACHATRYAN, K., ANDRIYAN, S., SISAKYAN, A.

On the solvability of a class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axiss

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 73-54. ISSN 1024-7696. (Cat. A)
10. ZAMORZAEVA-ORLEANSCHI, E.

Isohedral tilings by 8-, 10- and 12-gons for hyperbolic translation group of genus two

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 84-74. ISSN 1024-7696. (Cat. A)
11. DIDURIK, N.

Some properties of left-transitive quasigroups

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 94-85. ISSN 1024-7696. (Cat. A)
12. MOLDOVYAN, A.

General Method for Defining Finite Non-commutative Associative Algebras of Dimension m > 1

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 100-95. ISSN 1024-7696. (Cat. A)
13. CAȘU, A.

Closure operators in modules and adjoint functors, II

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 112-101. ISSN 1024-7696. (Cat. A)
14. GARDNER, B.

Later developments based on some ideas of Andrunachievici: Special radicals and The Lemma

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 137-113. ISSN 1024-7696. (Cat. A)
15. UPADHYAY, A., MAITY, S., ISLAM, S.

Corrigendum to “The multiplicative Zagreb co-indices on two graph operators” Bul. Acad. S¸tiint¸e Repub. Mold. Mat., 2016, no. 2(81), 18-26.

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 2(87), 140-138. ISSN 1024-7696. (Cat. A)
16. GEVORGYAN, P., POP, I.

Shape dimension of maps

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 1(86), 11-3. ISSN 1024-7696. (Cat. A)
17. MOTAMED, S.

Semi-integral filters and semi-integral BL-algebras

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 1(86), 23-12. ISSN 1024-7696. (Cat. A)
18. FRYZ, I.

Orthogonality and retract orthogonality of operations

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 1(86), 32-24. ISSN 1024-7696. (Cat. A)
19. LOZOVANU, D., PICKL, S.

An Approach for Determining the Optimal Strategies for an Average Markov Decision Problem with Finite State and Action Spaces

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 1(86), 49-34. ISSN 1024-7696. (Cat. A)
20. BOTNARU, D., BAEȘ, E.

The Center of the Lattice of Factorization Structures

. Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2018, nr. 1(86), 66-50. ISSN 1024-7696. (Cat. A)
 
 

1-20 of 440